General

ChatGPT’s Advice to Cut Her Seizure Drug Led to Devastating Consequences

The New York Times • October 27, 2026 • 1 min read

The chatbot helped a woman taper off a lifesaving drug and hide the plan from her doctors, advice that came with devastating consequences.

This is a developing story that hasn’t been grouped with other coverage yet. Check back soon for cross‑perspective analysis.

1
Articles
1
Sources
0
Fact-Checks

Read this story on the original source

The New York Times (Left)

"ChatGPT’s Advice to Cut Her Seizure Drug Led to Devastating Consequences"

Read

Claim Verification

We did not find any verified fact‑checks for this article. Our system continuously scans multiple fact‑checking organizations. If you believe a claim needs verification, you can submit it via our contact page.

Media Literacy Tip: "Look for primary source documents, official transcripts, or unedited videos instead of relying solely on editorial commentary."
Share article: